RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



The Bulletin of Irkutsk State University. Series Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


The Bulletin of Irkutsk State University. Series Mathematics, 2011, Volume 4, Issue 3, Pages 42–53 (Mi iigum115)  

This article is cited in 1 scientific paper (total in 1 paper)

Minimizing modular and supermodular functions on $L$-matroids

V. A. Baranskia, M. Yu. Vyplovb, V. P. Il'evb

a Ural State University, 51, Lenina pr., Ekaterinburg, 620083
b Omsk State University, 55-a, Mira pr., Omsk, 644077

Abstract: A matroid can be viewed as an ideal of special kind in the boolean lattice. An analog of the notion of matroid for the case of finite geometric lattices is proposed and the following question is studied: whether a generalization of the Rado–Edmonds theorem can be proved? A bound on worst-case behaviour of the greedy algorithm for the problem of minimizing a supermodular function on a matroidal structure in the geomitric lattice is obtained.

Keywords: modular function, supermodular function, geometric lattice, $L$-matroid, greedy algorithm, performance guarantee.

Full text: PDF file (426 kB)
References: PDF file   HTML file
UDC: 519.1, 519.8

Citation: V. A. Baranski, M. Yu. Vyplov, V. P. Il'ev, “Minimizing modular and supermodular functions on $L$-matroids”, The Bulletin of Irkutsk State University. Series Mathematics, 4:3 (2011), 42–53

Citation in format AMSBIB
\Bibitem{BarVypIle11}
\by V.~A.~Baranski, M.~Yu.~Vyplov, V.~P.~Il'ev
\paper Minimizing modular and supermodular functions on $L$-matroids
\jour The Bulletin of Irkutsk State University. Series Mathematics
\yr 2011
\vol 4
\issue 3
\pages 42--53
\mathnet{http://mi.mathnet.ru/iigum115}


Linking options:
  • http://mi.mathnet.ru/eng/iigum115
  • http://mi.mathnet.ru/eng/iigum/v4/i3/p42

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Baranskii, M. Yu. Vyplov, V. P. Ilev, “O zadache maksimizatsii modulyarnoi funktsii v geometricheskoi reshetke”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 6:1 (2013), 2–13  mathnet
  • Number of views:
    This page:167
    Full text:100
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020